# SDR A6WA200640226

- Difficulty date: June 4, 2006
- Submitted: June 13, 2006
- Operation: Air carrier
- Aircraft: N413AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7585
- Aircraft time: 10,451 hours, 8,927 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Malfunctioned
- Location: A/C Bay
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF DUE TO RT PACK HIGH PRESSURE.  ABORTED BELOW 40 KNOTS.  CREW PERFORMED ENGINE RUN IAW MEL.  NO RT PACK HIGH PRESSURE OCCURRED.  AIRCRAFT OK FOR RETURN TO SERVICE.  (K)
